Medicines R Us Group
Your Trusted Partner in Health and Wellness
24 Pack
Do not use Disprin Forte tablets: if you have a stomach ulcer; in the last 3 months of pregnancy; if you are allergic to aspirin or anti-inflammatory medicines. Unless a doctor has told you to, don't use Disprin Forte tablets: for more than a few days at a time; with other medicines containing aspirin or other anti-inflammatory medicines; if you have asthma; in children under 12 years of age; in children 12-16 years of age with or recovering from chicken pox, influenza or fever; during the first 6 months of pregnancy. See doctor before taking Disprin Forte tablets for thinning the blood or for heart.
Keep out of reach of children. Security sealed - do not use if foil is torn or damaged.
Each tablets contains 500mg Aspirin + 9.5mg Codeine Phosphate
Your Trusted Partner in Health and Wellness